| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.The lens was returned in liquid, in a lens vial.Visual inspection found that the haptic was torn.No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
A cc4204a intraocular lens diopter +22.5 was returned with the words "no patient contact" written on the outer box.The lens was expired and had a tear on the haptic.Attempts to obtain additional information have not been successful.